# SDR ASAA2022092240089

- Difficulty date: September 22, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,008 hours, 16,987 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5034
- Condition: Faulty
- Location: #1 Engine
- Part time: 37,246 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78273000 FOUND #1 ENG SHORT TIME FAULT 73-10341, THE FMV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. REMOVED AND REPLACED HMU AND FUEL PUMP AS A PACKAGE REF ASA TC/ N8473002, N8473003, N28473000.
